Identifiability and Consistent Estimability in Econometric Models

Deistler, Manfred and Seifert, Hans-Günther (1978) Identifiability and Consistent Estimability in Econometric Models. Econometrica, 46 (4), pp. 969-980.

Full text not available from this repository.

Abstract or Table of Contents

In this paper the concepts of identifiability and of exact and consistent estimability for econometric models are introduced in a rather general framework, and the relations between these concepts are investigated. As a main result we obtain conditions under which identifiability and consistency are equivalent almost everywhere.

Item Type: Article in Academic Journal
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 12 Jun 2020 09:11
Last Modified: 12 Jun 2020 09:11
Identification Number or DOI: 10.2307/1909759
ISSN: 0012-9682
URI: https://irihs.ihs.ac.at/id/eprint/5357

Actions (login required)

View Item View Item